# SDR UALA2013022501113

- Difficulty date: February 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,788 hours, 13,836 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Proximity Switch
- Condition: Broken
- Location: Fuel Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER TO FUEL BAY.  FOUND DOOR PROX SWITCH BROKEN.  REPLACED AS PER SWP 20 10 13 REF WDG 28 21 11, SYSTEM CHECKS GOOD.
